BibTeX record: journals/ipl/Chakrabarti12

download as .bib file

@article{DBLP:journals/ipl/Chakrabarti12,
  author    = {Amit Chakrabarti},
  title     = {A note on randomized streaming space bounds for the longest increasing
               subsequence problem.},
  journal   = {Inf. Process. Lett.},
  year      = {2012},
  volume    = {112},
  number    = {7},
  pages     = {261--263},
  url       = {http://dx.doi.org/10.1016/j.ipl.2011.12.008},
  doi       = {10.1016/j.ipl.2011.12.008},
  timestamp = {Tue, 02 Sep 2014 22:01:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/Chakrabarti12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}